# SDR AALA202110115961

- Difficulty date: October 7, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 55,774 hours, 34,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Not Seated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CEILING EMERGENCY LIGHT AT OVER WING EXIT IS INOPERATIVE. RESEATED CONNECTOR FOR CEILING PANEL EMERGENCY LIGHTS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-11
